MAUDE Adverse Event Report: ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7061-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer facility phone number: (b)(6).
 
Event or Problem Description
Information was received indicating that a smiths medical administration set was leaking when connected to a three-way stopcock as the customer attempted to infuse medial fluid (physiological saline solution) using a syringe before use.There was no patient injury.
 
Additional Manufacturer Narrative
Other, other text: h3: one cadd extension set with part number 21-7061-24 was received in used condition, decontaminated, without its original packaging inside a plastic bag with additional components (syringe and a luer adapter).The sample was visually inspected at a distance of 12? to 16? under normal conditions of illumination.No discrepancies were found per visual inspection.The sample was tested with a syringe and water to look for the leak complaint.It was confirmed fluid, fluid leaked through male luer.Relevant documents were reviewed and deemed adequate and correct with respect to testing and inspection activities.Based on the analysis conducted in the sample provided, the failure could not be reproduced, therefore, the occurrence for this failure condition could be caused by incorrect tube bond engagement, less than 0.25?.The cause of the issue was attributed to manufacturing.

Brand Name
CADD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key10482775
Report Number3012307300-2020-08959
Device Sequence Number17158818
Product Code FPA
UDI-Device Identifier10610586020445
UDI-Public10610586020445
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number21-7061-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/07/2020
Supplement Date Received by Manufacturer10/11/2020
Initial Report FDA Received Date09/02/2020
Supplement Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1